`a`
Related Articles
1

A Liouville-type theorem for cooperative parabolic systems

Discrete and Continuous Dynamical Systems  Volume 38, Issue 2, Pages : 823 - 833, 2017

Anh Tuan Duong - (email), Quoc Hung Phan - (email)

 Abstract       References       Full Text      Related Articles

2

Semilinear nonlocal elliptic equations with critical and supercritical exponents

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1741 - 1766, 2017

Mousomi Bhakta - (email), Debangana Mukherjee - (email)

 Abstract       References       Full Text      Related Articles

3

Global smooth solutions for the nonlinear Schrödinger equation with magnetic effect

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1753 - 1773, 2016

Daiwen Huang - (email), Jingjun Zhang - (email)

 Abstract       References       Full Text      Related Articles

4

Liouville type theorems for poly-harmonic Navier problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 3937 - 3955, 2013

Linfen Cao - (email), Wenxiong Chen - (email)

 Abstract       References       Full Text      Related Articles

5

Liouville-type theorems for elliptic Schrödinger systems associated with copositive matrices

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 967 - 988, 2012

Philippe Souplet - (email)

 Abstract       References       Full Text      Related Articles

6

A Liouville-type theorem for some Weingarten hypersurfaces

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 887 - 895, 2010

Shigeru Sakaguchi - (email)

 Abstract       References       Full Text      Related Articles

7

A sharp decay estimate for nonlinear Schrödinger equations with vanishing potentials

Communications on Pure and Applied Analysis  Volume 9, Issue 6, Pages : 1723 - 1730, 2010

Yongsheng Jiang - (email), Huan-Song Zhou - (email)

 Abstract       Full Text      Related Articles

8

Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations

Communications on Pure and Applied Analysis  Volume 3, Issue 1, Pages : 59 - 74, 2004

Akisato Kubo - (email)

 Abstract       Full Text      Related Articles